# SDR CA981014009

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 2140 · Heating System
- Part: Tube
- Part number: A96040035
- Condition: Cracked
- Location: Heater
- Part time: 482 hours
- Component: Janitrol, FR10E214EL
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEATER RUNNING RICHER AND LEAVING A HEAVIER THAN NORMAL EXHAUST DEPOSIT ON THE FUSELAGE IN-FLIGHT.  ON GROUND, IT WOULD BLOW OUT CARBON DEPOSIT FROM THE EXHAUST STACK AND EXHAUST DARKER THAN NORMAL DECAY TEST CARRIED OUT.  HEATER WAS FACTORY REMANUFACTURED WITH EXTENDED LIFE COMBUSTION TUBE.
